On y-closed Rickart Modules

  • Bahar hamad Al-Bahrani Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Mohammed Qader Rahman Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
Keywords: y-closed submodule, y-closed simple, y- closed Rickart modules

Abstract

     In a previous work, Ali and Ghawi studied closed Rickart modules. The main purpose of this paper is to define and study the properties of y-closed Rickart modules .We prove that, Let  and   be two -modules such that  is singular. Then  is -y-closed Rickart module if and only if   Also, we study the direct sum  of  y-closed Rickart modules.

Published
2020-10-28
How to Cite
Al-Bahrani , B. hamad, & Rahman, M. Q. (2020). On y-closed Rickart Modules. Iraqi Journal of Science, 61(10), 2681-2686. https://doi.org/10.24996/ijs.2020.61.10.25
Section
Mathematics

Most read articles by the same author(s)